Dr. Long Bai is a Lecturer in Actuarial Science at the Department of Mathematical Science, Xi’an Jiaotong-Liverpool University.
Long Bai
  • Qualifications

    • Bachelor in Mathematics, University of Zhengzhou, China, 2012
    • Master in Probability and Statistics, Nankai University, China , 2015
    • Ph.D. in Actuarial Science, HEC, University of Lausanne, Switzerland, 2018
  • Experience

    • 6/2014–5/2015 Visiting researcher, University of Lausanne, Switzerland
    • 9/2015–7/2018 Teaching Assistant, University of Lausanne, Switzerland
  • Research interests

    • Extreme Value Theory, Risk modelling, Ruin probability
  • Articles

    • Bai Long & Liu Peng (2018). Drawdown and drawup for fractional Brownian motion with trend. Journal of Theoretical Probability. In Press.
    • Bai Long, Debicki Krzysztof, Hashorva Enkelejd & Ji Lanpeng (2018). Extremes of threshold-dependent Gaussian processes. Science China Mathematics. In Press.
    • Bai Long (2018). Estimation of change-point models. Fundamental and Applied Mathematics. Accepted in a special issue.
    • Bai Long (2018). Extremes of L p -norm of vector-valued Gaussian processes with trend. Stochastics: An International Journal of Probability and Stochastic Processes. In Press.
    • Bai Long & Luo Li (2017). Parisian ruin of the Brownian motion risk model with constant force of interest. Statistics & Probability Letters, 120, 34-44.
    • Bai Long (2017). Extremes of α(t)-locally stationary Gaussian processes with non-constant variances. Journal of Mathematical Analysis and Applications, 446, 248-263.
    • Bai Long, Debicki Krzysztof & Liu Peng (2018). Extremes of vector-valued Gaussian processes with trend. Journal of Mathematical Analysis and Applications. 465, 47-74.
    • Bai Long, Debicki Krzysztof, Hashorva Enkelejd & Luo Li (2018). On generalised Piterbarg constants. Methodology and Computing in Applied Probability, 20, 137-164.
    • Bai Long (2018). Asymptotics of Parisian ruin of Brownian motion risk model over an infinite-time horizon. Scandinavian Actuarial Journal. 2018, 514-528.
  • Telephone

    +86 (0)512-88161774
  • Email
  • Address


    Mathematical Sciences
    Suzhou Dushu Lake Science and Education Innovation District
    Suzhou Industrial Park